Advice on coming off Lexapro or Lamictal--hard/easy/withdrawals...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sassie and Sad
Regular Member


Date Joined Sep 2005
Total Posts : 40
   Posted 2/24/2006 6:55 AM (GMT -7)   
Anyone who has read my last few posts is going to think I am crazy as hell at even thinking about doing this, but I amd 29 and planning on trying to have a baby SO, since I am BP II my pdoc said we could try coming off everything at least to see if we can make it through the first trimester..........I am a week and 1/2 off of Effexor which I knew would be hard and in MY opinion which means nothing but what I think----I would NEVER take that again.  Not b/c it didn't work but because of the emotional irrational depressed episodes I have had accompanied with high silly times and LOTS of anger!!! 
 
Now, question is what shoudl I expect coming of the other two....we are taking this VERY slowly---I dont come back to see my pdoc until March 13th and we will talk about coming off Lexapro..........Lamictal will be last since it does have a mood stabilizing and antidepressant effect......I am just wanting any experience on coming off these drugs.....so I know what is the meds and unfortunately what is me.....
Today though, so far,,,,, Ihave not been foggy, depressed, and feel kind of normal for the first time in a few weeks..........hopefully I am seeing the light at the end of the tunnel.....for this one at least..
 
Sassie
 
 
 

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 2/24/2006 7:26 AM (GMT -7)   

Hey Sassie,

I am glad that you are feeling pretty good today.  The only med I can relate to that you are on or have been on is Effexor and I am still taking it.  So I dont think I can be of much help here to you.  I just wanted to send you some positive thoughts.  I hope everything continues to get better each day....


~elisha
 


TinaMO
New Member


Date Joined Feb 2006
Total Posts : 9
   Posted 3/4/2006 11:40 PM (GMT -7)   
I have gone off the lexapro yet the reaction I wouldn't know since I started several different meds at the same time. But for the lamictal I went off and I felt like crap for the first two days. Basically I felt like I was horribly sick with the flu and the anxiety was extreme, but then after those days I was fine. Good luck and I hope I helped some. Tina
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:30 PM (GMT -7)
There are a total of 2,732,771 posts in 301,054 threads.
View Active Threads


Who's Online
This forum has 151206 registered members. Please welcome our newest member, KrazyKorean5.
315 Guest(s), 16 Registered Member(s) are currently online.  Details
Katie95, scifigal2k, Wdan, Lymepilot, jennydancingfish, Teamchris, Serenity Now, jared16, lymedriven, Poppie, sam12, Red_34, HeyNoodles, k07, Broncofan18, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer